# SDR USAA2014022400019

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 45,413 hours, 18,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 14D, EMERGENCY EXIT LIGHT LENS COVER MISSING.  MX REPLACED EMERGENCY FLOOR PROXIMITY LIGHT LENS AT 14D.
